Author: V. Vikas; C. Yuan; Z. J. Wang; R. O. Fox;

Title: Modeling of bubble-column flows with quadrature-based moment methods

Journal: CHEMICAL ENGINEERING SCIENCE

Volume: 66

Page: 3058 - 3070

Year: 2011


Author: Alberto Passalacqua; Janine E. Galvin; Prakash Vedula; Christine M. Hrenya; Rodney O. Fox;

Title: A Quadrature-Based Kinetic Model for Dilute Non-Isothermal Granular Flows

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 10

Page: 216 - 252

Year: 2011


Author: V. Vikas; Z. J. Wang; A. Passalacqua; R. O. Fox;

Title: Realizable high-order finite-volume schemes for quadrature-based moment methods

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 230

Page: 5328 - 5352

Year: 2011


Author: Maria J. Caceres; Jose A. Carrillo; Louis Tao;

Title: A numerical solver for a nonlinear Fokker-Planck equation representation of neuronal network dynamics

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 230

Page: 1084 - 1099

Year: 2011


Author: A. Passalacqua; R. O. Fox; R. Garg; S. Subramaniam;

Title: A fully coupled quadrature-based moment method for dilute to moderately dilute fluid-particle flows

Journal: CHEMICAL ENGINEERING SCIENCE

Volume: 65

Page: 2267 - 2283

Year: 2010


Author: Ben Abdallah, N. M. J. Caceres; J. A. Carrillo; F. Vecil;

Title: A deterministic solver for a hybrid quantum-classical transport model in nanoMOSFETs

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 6553 - 6571

Year: 2009


Author: Magdi Shoucri; BE Colombo, SP; Rizzo, CL

Title: THE APPLICATION OF THE METHOD OF CHARACTERISTICS FOR THE NUMERICAL SOLUTION OF HYPERBOLIC DIFFERENTIAL EQUATIONS

Journal: NUMERICAL SIMULATION RESEARCH PROGRESS

Page: 1 - 98

Year: 2009